# SDR C77A20150718003

- Difficulty date: July 18, 2015
- Submitted: July 18, 2015
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 21,421 hours, 12,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 10,579 hours, 6,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, LT FLOORBEAM, PN 170-65669-003 HAS CORROSION BETWEEN FRAME 86 & 89, Y= -11, X=23453-24458, Y= 260.  R & R AFT CABIN, LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 14961842B7 IAW EO E175-53MR-093 REV 3 WO 1832169.
